# SDR USAA2011112500004

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 61,818 hours, 41,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT FLIGHT ATTENDANT LEFT STATION EMERGENCY FLASHLIGHT DISCHARGED.  MAINTENANCE REPLACED THE BATTERIES FOR EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT LEFT STATION.
